Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Headaches, pain below rib cage and heartburn. Taking Ferrus for anemia and humira shot for psoriatic arthritis. Side effects?

I was recently diagnosed as being anemic and have been placed on 975mg of Ferrus(iron) a day, along with being told my colesterol is high and I am border line diabetic and have psoriatic arthritis . I also had my first shot of Humira a week ago. My question is that I am having really bad headaches and my right side under the below the rib cage and near lower near to pelvic bone is hurting along with heartburn but I can t take an antiacid, my left side does too but not as bad. Should I be concerned or is it just a side effect of being on the iron?
Asked On : Wed, 16 May 2012
Answers:  1 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
welcome to hcm
thanks for the query
yes iron can cause gastric upset. what is your hb level?
you have to adjust your iron intake according to the hemoglobin level
have you informed your doctor about your blood sugar level before starting humira?
are you feeling very tired, poor appetite or vomiting?
if yes then go for a liver function test. also serum lipid profile.
gall bladder or liver problem can cause such pain under rib cage
if you notice any deviation from normal range in report consult your doctor .
hope this information will helpful to you
wish you good health
Answered: Thu, 17 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor